Overcoming Dizziness, Nausea And Heart Palpitations In The Elderly?

Illustration of Overcoming Dizziness, Nausea And Heart Palpitations In The Elderly?
Illustration: Overcoming Dizziness, Nausea And Heart Palpitations In The Elderly? Bing

Sorry, permission to ask this regarding my 55-year-old father complaining of dizziness in his head accompanied by a feeling of falling, then chest palpitations and nausea and then he burped a few times. A little story some time ago (1-2 weeks ago) he experienced almost similar symptoms and his nausea was accompanied by white liquid vomiting which lasted for 1 hour and could reach 3-4 times then after that the vomiting was yellow. Due to continuous vomiting at that time he was taken to the hospital because he was dehydrated and was given intravenous fluids, and one night he was then allowed to go home and given a prescription for medicine. However, every time after taking the drug he felt the effects of pain and bloating in his stomach and he decided to stop using the drug because it was uncomfortable. Unfortunately, after stopping, he still felt dizzy but the pain and bloating were reduced. Then a few days after experiencing complaints of dizziness that did not subside, he went to a different doctor and got a new prescription, and like the first thing when he took the prescription the pain in his stomach returned. The point I want to ask this time is whether the drugs that have been prescribed should continue to be used even though they often feel pain in the stomach? Then what caused her dizziness, nausea, and heart palpitations and what could be done to reduce these complaints? Thank you

1 Answer:

Hello Dance,


Some types of drugs do give side effects in the form of discomfort in the digestive system. Unfortunately you did not provide us with information about the type of medicine your father was taking. Make sure that the dosage and the rules for using the drug are appropriate for you to apply.


if it is recommended to take the drug after then, avoid taking the drug on an empty stomach. In addition, avoid consuming foods that are too sour and spicy, and if your father is a smoker, you should reduce it even better if you can stop smoking because it is very influential on the stomach.


Due to the lack of information about the types of drugs your father is taking, we cannot conclude what causes dizziness, nausea, and heart palpitations. It can be caused by drug side effects, inappropriate eating habits or excessive physical activity.


you should check back with the doctor who examined your father to get the best management, yes, do you need to change drugs, or are there drugs that need to be added or lifestyle modifications are needed.


thus,


may be useful


dr. Barrel

: by

Related Question

Solution To Overcome Body Skin That Is Dark To White?

Solution To Overcome Body Skin That Is Dark To White?

(1 year ago)

Hello, the doctor wants to ask what medicine makes the body skin turn white without having to inject white....

Red Spots Spread Throughout The Body And Itchy?

Red Spots Spread Throughout The Body And Itchy?

(1 year ago)

hello .. i am a 26 year old man...

Often Feel Sad But Can Not Cry Accompanied By Withdrawing From The Social Environment And No Appetite?

Often Feel Sad But Can Not Cry Accompanied By Withdrawing From The Social Environment And No Appetite?

(1 year ago)

, what causes a person to feel sad but can not keep crying? Though want to cry to be relieved. Always want to be angry without a cause, hate people around, refuse to talk and socia...

Leave a Reply

Your email address will not be published. Required fields are marked *